# SDR HEEA060121

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853013
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR GOES INTO WAIT MODE AFTER ONE HOUR OF USE.
